# SDR UPS97823070

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769857614
- Condition: Cracked
- Location: Ws 246.5-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT L/E STUB WING AT NR 3 PYLON INTERIOR DOUBLER AND ANGLE CRACKED BETWEEN STA XS 246.5 AND 250.  REMOVED AND REPLACED ANGLE SUPPORT AND DOUBLER IAW SRM 51-1-20.
